Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/17070
Title: The Diffusive Competition Model With A Free Boundary: Invasion Of A Superior Or Inferior Competitor
Contributor(s): Du, Yihong  (author); Lin, Zhigui (author)
Publication Date: 2014
Open Access: Yes
DOI: 10.3934/dcdsb.2014.19.3105Open Access Link
Handle Link: https://hdl.handle.net/1959.11/17070
Open Access Link: https://arxiv.org/abs/1303.0454Open Access Link
Abstract: In this paper we consider the diffusive competition model consisting of an invasive species with density 'u' and a native species with density 'v', in a radially symmetric setting with free boundary.
Publication Type: Journal Article
Grant Details: ARC/DP120100727
Source of Publication: Discrete and Continuous Dynamical Systems: Series B (DCDS-B), 19(10), p. 3015-3132
Publisher: American Institute of Mathematical Sciences
Place of Publication: United States of America
ISSN: 1531-3492
1553-524X
Field of Research (FOR): 010110 Partial Differential Equations
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 158
Views: 162
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

Page view(s)

36
checked on Feb 15, 2019
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.